# SDR SWAA2022011259741

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,184 hours, 35,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D STRUCTURE STA 727. ; SPPORT STRCTRE T-CAP CRACKED STA 727 PANEL 193D RIGHT SIDE; FORWARD END OF WEING. / [01] C/W; [02] REMOVED AND REPLACED TEE CLIP 149A7678-8; [03] C/W; [04] C/W
